DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/8160

Title: A CLASS OF RECURSIVE MAXIMUM-LIKELIHOOD ALGORITHMS
Authors: MURALI, T
RAO, BV
Issue Date: 1985
Publisher: IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Citation: PROCEEDINGS OF THE IEEE, 73(8), 1336-1338
URI: http://dx.doi.org/10.1109/PROC.1985.13287
http://dspace.library.iitb.ac.in/xmlui/handle/10054/8160
http://hdl.handle.net/10054/8160
ISSN: 0018-9219
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback